# SDR SWAA2022021191127

- Difficulty date: March 14, 2018
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N7726A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33924
- Aircraft time: 41,258 hours, 21,211 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING UPPER T/E PANEL AFT OF #1 PYLON UPPER AFT SEAL RETAINER IS CRACKED. / REMOVED AND REPLACED L/H WING UPPER T/E PANEL AFT OF #1 PYLON UPPER AFT SEAL RETAINER IAW SRM 51-40-02-0G-0 PARA 4 AND 9 AND AIPC 57-50-00-25.
